RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 12, Pages 2283–2284 (Mi de2954)  

Short Communications

Über ein Problem Stefanschen Typs mit Verschwinden einer der Phasen

G. I. Shishkin

Institute of Mathematics and Mechanics, Ural Branch of the AS of USSR

Full text: PDF file (189 kB)

Bibliographic databases:
UDC: 517.946
Received: 29.12.1973

Citation: G. I. Shishkin, “Über ein Problem Stefanschen Typs mit Verschwinden einer der Phasen”, Differ. Uravn., 12:12 (1976), 2283–2284

Citation in format AMSBIB
\Bibitem{Shi76}
\by G.~I.~Shishkin
\paper \"Uber ein Problem Stefanschen Typs mit Verschwinden einer der Phasen
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 12
\pages 2283--2284
\mathnet{http://mi.mathnet.ru/de2954}
\zmath{https://zbmath.org/?q=an:0336.35055}


Linking options:
  • http://mi.mathnet.ru/eng/de2954
  • http://mi.mathnet.ru/eng/de/v12/i12/p2283

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:64
    Full text:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020